# SDR SWIA201437671

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 30,664 hours, 25,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERIOR EMERGENCY FLOODLIGHT IS BROKEN.  REPLACED PAX DOOR INTERIOR EMERGENCY FLOODLIGHT IAW AMM.
